MathSciNet Relay Station
MathSciNet bibliographic data
MR2328816 46E35
Kinnunen, Juha; Tuominen, Heli Pointwise behaviour of $M\sp {1,1}$ Sobolev functions. Math. Z. 257 (2007), no. 3, 613–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement